EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Positive Solution for a Fractional Dirichlet Problem with Combined Nonlinear Effects in Bounded Domains

Imed Bachar and Habib Mâagli

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We prove the existence and uniqueness of a positive continuous solution to the following singular semilinear fractional Dirichlet problem , in where is a bounded -domain in and denotes the Euclidian distance from to the boundary of The nonnegative weight functions are required to satisfy certain hypotheses related to the Karamata class. We also investigate the global behavior of such solution.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/295480.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/295480.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295480

DOI: 10.1155/2013/295480

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:295480